Classification of spherical tube hypersurfaces having two minuses in the Levy signature form
Matematičeskie zametki, Tome 46 (1989) no. 1, pp. 28-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_1_a3,
author = {A. V. Isaev},
title = {Classification of spherical tube hypersurfaces having two minuses in the {Levy} signature form},
journal = {Matemati\v{c}eskie zametki},
pages = {28--36},
year = {1989},
volume = {46},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_1_a3/}
}
A. V. Isaev. Classification of spherical tube hypersurfaces having two minuses in the Levy signature form. Matematičeskie zametki, Tome 46 (1989) no. 1, pp. 28-36. http://geodesic.mathdoc.fr/item/MZM_1989_46_1_a3/